MathSciNet Relay Station
MathSciNet bibliographic data
MR2224593 (2006m:31005) 31B05 (28A80 31B15)
Lewis, John L.; Verchota, Gregory C.; Vogel, Andrew L. Wolff snowflakes. Pacific J. Math. 218 (2005), no. 1, 139–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement